# SDR CALA2021051200638

- Difficulty date: May 11, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 60,504 hours, 26,464 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004226702
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR, AFT WET AREA, FR68, R-2 DOOR CUT OUT, LOWER CO RNER FITTING, HAS CORROSION - A3NB-53-3-6222 - NR 9296327 (42327 ) GENERATED BY V917055 AT HAECO LCQ. REMOVED & REPLACED MAIN CABIN AT FR 68 R/H, AFT CORNER FITTING I AW A319 SRM 51-72-11-911-001. REMOVED DOT. ACCOMPLISHED BY V0617 37, INSP BY N078570.
